Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 2:27 PM EDT for Philadelphia County, Pennsylvania. It was in force for 93 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2011, 2:27 PM EDT (18:27 UTC)
- Expired
- Jul 7, 2011, 4:00 PM EDT
- In force
- 93 min
- Issued by
- NWS Philadelphia/Mount Holly
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 2:45 PM EDT | TSTM WND DMG | Radnor, PA | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
408 WWUS81 KPHI 071827 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 227 PM EDT THU JUL 7 2011 PAZ067-068-070-071-072000- CHESTER PA-DELAWARE PA-MONTGOMERY PA-PHILADELPHIA PA- 227 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF WEST CHESTER...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CHESTERBROOK...KING OF PRUSSIA AROUND 245 PM...WEST CONSHOHOCKEN...BRYN MAWR AROUND 300 PM...BRYN MAWR...NARBERTH AROUND 315 PM...ROXBOROUGH...GERMANTOWN AROUND 330 PM...PHILADELPHIA AND KENSINGTON AROUND 345 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4020 7513 3996 7512 4003 7565 4021 7564 $$ FORECASTER: NIERENBERG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:03 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 7, 2:03 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 203 PM EDT THU JUL 7 2011 .SYNOPSIS... A WEAK FRONT WILL REMAIN ACROSS CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA THIS AFTERNOON AND EVENING. THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. HIGH PRESSURE WILL PUSH THE FRONT AWAY TO THE SOUTHEAST BY SATURDAY MORNING AND WILL BRING FAIR BUT WARM WEATHER FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... SATELLITE IMAGES SHOW MOSTLY CLR SKIES ACROSS THE AREA AS OF THE LATE MORNING. THE WEAK FRONT IS ACROSS NRN AND CNTRL NJ THEN ACROSS SE PA ATTM. HIGHER DEW POINTS AND CAPE VALUES EXIST TO THE SOUTH OF THE FRONT. THE DAYTIME HEATING WILL TRIGGER SCATTERED SHOWERS/TSTMS ALONG THE FRONT THIS AFTERNOON WITH LOCAL DOWNPOURS AND GUSTY WINDS NEAR THE CONVECTION. HEAVY DOWNPOURS MAY CREATE LOCALIZED FLOODING CONCERNS...ESPECIALLY IF THEY FORM WHERE THEY OCCURRED YESTERDAY (NRN BURLINGTON AND SRN MERCER COUNTIES). MOST OF THE ACTIVITY WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND PATCHY FOG WILL DEVELOP OVERNIGHT...ESPECIALLY IN AREAS THAT RECEIVE RAIN TODAY. OVERNIGHT LOWS WILL BE VERY WARM AND THE HUMIDITY WILL BE HIGH. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... BY THURSDAY NIGHT...THE SFC FRONT/TROF WILL STILL BE MORE OR LESS IN PLACE ALTHO IT MAY SAG SWD A BIT. ANOTHER UPPER LVL SHRTWV TROF IS FCST TO APPROACH FROM THE OH VLY WHICH WILL BEGIN TO PROVIDE SOME LARGE-SCALE LIFT AND POTENTIALLY OVER-RUNNING ALONG THE FRONT. WE HAVE MAINTAINED CHC POPS INTO THE OVERNIGHT PERIOD TONIGHT AND ACTUALLY HAVE THEM INCRG TOWARDS FRI MORN. FOR FRIDAY...MORE WIDESPREAD SHOWER/T-STORM ACTIVITY IS EXPECTED AS GENERAL UVV CONTS AHEAD OF THE SHRTWV...ALSO AIDED BY DVLPMT OF AN UPPER LEVEL JET MAX OVER NEW ENGLAND. ALTHO THE FRONT COULD SAG SWD A BIT...SOME INSTBY SHOULD CONT N OF THE FRONT...PERHAPS SMWHT ELEVATED. INDUCED LOW PRESSURE WILL TRACK ALONG THE FRONT LATER FRIDAY INTO FRIDAY NIGHT. THE FORECAST POPS SHOW INCRG CHCS IN THE MORNING BECOMING LIKELY BY LATE AFTN INTO EARLY EVENING. CONSIDERABLE CLOUD COVER WILL TEND TO HOLD FRIDAY MAX TEMPS IN THE MID 70S TO MID 80S FOR MOST AREAS. FRIDAY NIGHT SHOULD SEE SOME T-STORM ACTVTY LINGERING INTO THE EVE BUT THEN SHIFT OFFSHORE OVERNIGHT AS THE UPPER TROF PASSES AND FLOW ALOFT BECOMES NWLY. HIGH PRESSURE WILL BUILD IN FOR SATURDAY...ALTHO THE ASSOCD AIR MASS APPEARS TO BE ONLY SLIGHTLY COOLER AND DRIER. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS RIDGING REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS PATTERN REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN TIER OF STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH BUT THEN STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE MEAN HAS BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC BLENDED IN THE LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THEN MADE SOME TWEAKS AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES. BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL ADVECTION ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY, THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...VFR SCT CU NEAR 6000 WITH BRIEF IFR CONDS IN ISO/SCT +TSRA NW G35 KT THIS AFTN. THE 12Z SPC WRF MAKES THIS A BIG DEAL IN SE PA/SW NJ BY 00Z. THE MASS FIELDS SUGGEST LOOKING FOR BETTER DEVELOPMENT FURTHER NORTH. NOT SURE OF THE BEST AREA. WE HAVE CB IN MOST OF THE TAFS THRU 22Z AND WILL UPDATE ONCE LOCAL SEA BREEZE INFLUENCES KACY/KILG THIS AFTERNOON. TONIGHT... VFR TO START WITH CONVECTION PROBABLY SETTLING DOWN BUT NOT COMPLETELY CONVINCED IT CANNOT RE-FIRE DURING THE EARLY MORNING. MVFR VSBY IN FOG/HAZE EXPECTED LATER TONIGHT. OUTLOOK... FRIDAY...VFR CIGS DEVELOP BY 17Z WITH CLUSTERS OF HEAVY RAIN SHOWERS AND TSTMS...ISOLATED SEVERE TSTMS EXPECTED. WIDESPREAD MVFR CONDS MAY DEVELOP IN THE AFTERNOON NNJ AND NE PA. QSTRY FRONT PROBABLY JUST N OF KPHL TO START THE DAY BUT PROBABLY MOVES SOUTHWARD DURING THE AFTERNOON. FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD IN THE WAKE OF THE DEPARTING COLD FRONT AND ASSTD CONVECTION DEPARTING. THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS COULD AFFECT NORTHERN AREAS. && .MARINE... NO HEADLINES ATTM. LOW PROB WE WILL NEED AN SCA FRI NIGHT IN THE ATLC WATERS OFF DEL. CONVECTIVE GUSTS AND LIGHTING ARE THE BIG PROBLEM THIS AFTERNOON AND AGAIN FRIDAY INTO FRIDAY EVENING. A DRY NICE WEEKEND IS ENVISIONED AS HIGH PRESSURE SETTLES IN WITH A DRIER AIRMASS AND LIGHT WIND. && .HYDROLOGY... TODAY...PWAT IN THE 1.3 TO 1.6 INCH RANGE WITH A SMALL CHANCE OF ISOLATED WET MICROBURSTS THIS AFTERNOON IN THE 92-94F HEAT ALONG THE FRONTAL BOUNDARY WAVERING NEAR A NYC-PHL-DC LINE. SMALL CELLS INCLUDING THUNDER IN PROGRESS SRN AND ERN PA INTO NJ AND GENERAL STM MO IS 290 AT 14 KT. TOMORROW...MUCH MORE CONCERN FOR FF POTENTIAL WITH PWAT INCREASING A BIT...MUCH BETTER SFC CONVERGENCE ALONG THE QUASI STATIONARY BOUNDARY NEAR OR JUST N OF PHL WITH WEAK SFC LOW FORMING IN THE HOT AIRMASS ON THE BOUNDARY IN NE MD OR SE PA. THERE APPEARS TO BE MORE THAN ADEQUATE SHEAR FOR SVR TOMORROW WITH LOW LVL SHEAR AS WELL. 1 HR GRIDDED FFG IS AROUND 1.5INCHES ALONG AND N OF I78...ESP IN NJ AND 6 HR FFG IS ONLY AROUND 4 INCHES IN THAT SAME REGION. A VERY ACTIVE AFTERNOON EVENING IS ENVISIONED. && .CLIMATE... HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI STATIONARY FRONT MIDDAY FRIDAY AND THE RESULTANT TIMING OF PERSISTENT CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY. TODAY THE MODEST HEAT WAVE IS DAY5 FOR PHL AND DAY4 FOR ILG. SINCE MAY 6TH AT KPHL...ONLY 8 DAYS BELOW NORMAL WITHIN A PERIOD OF 61 DAYS....IE 53 AOA NORMAL IN THESE 61. REGARDING TOMORROW... HAVE BEEN LOOKING ALOT AT PARALLEL NAM MOS VS THE ACTUAL NAM MET MOS. IT SEEMS OVERALL TO BE PERFORMING SLIGHTLY BETTER THAN NAM MOS. TODAYS 12Z GFS MAVMOS HAS AN IDEA THAT TOMORROW COULD REACH 87 AT KILG...WHILE THE 12Z/7 METMOS HAS 82 BUT THE PARALLEL METMOS 87. THE IDEA...ITS WORTHY OF COMPROMISING AND PROBABLY RUNNING A BIT HIGHER THAN THE METMOS GUIDANCE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...O'HARA SHORT TERM...AMC LONG TERM...GORSE AVIATION...DRAG 202P MARINE...DRAG 202P HYDROLOGY...202P CLIMATE...202P
Hazardous weather outlook, Jul 7, 12:29 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1229 PM EDT THU JUL 7 2011 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071- 081200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1229 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG THUNDERSTORMS WITH A SHORT BURST OF HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE POSSIBLE AFTER 2PM. THIS SHOULD BE PRIMARILY FROM NEAR READING TO JUST NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD THROUGH ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1229 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1229 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DRAG
In the hours before
Special weather statement, Jul 7, 1:27 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 127 PM EDT THU JUL 7 2011 NJZ019-020-027-071900- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ- 127 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES... AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 24 MILES NORTHEAST OF VINELAND...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR WHARTON STATE FOREST AROUND 145 PM...CHATSWORTH AROUND 215 PM...PENN STATE FOREST...OLD HALFWAY AROUND 230 PM...WARREN GROVE AND BASS RIVER STATE FOREST AROUND 245 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3987 7431 3960 7433 3966 7464 3984 7484 FORECASTER: NIERENBERG
Special weather statement, Jul 7, 2:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 227 PM EDT THU JUL 7 2011 PAZ067-068-070-071-072000- CHESTER PA-DELAWARE PA-MONTGOMERY PA-PHILADELPHIA PA- 227 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF WEST CHESTER...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CHESTERBROOK...KING OF PRUSSIA AROUND 245 PM...WEST CONSHOHOCKEN...BRYN MAWR AROUND 300 PM...BRYN MAWR...NARBERTH AROUND 315 PM...ROXBOROUGH...GERMANTOWN AROUND 330 PM...PHILADELPHIA AND KENSINGTON AROUND 345 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4020 7513 3996 7512 4003 7565 4021 7564 FORECASTER: NIERENBERG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:27 PM EDT | Special Weather Statement | PHI | Burlington | 93 min |
| Jul 7, 3:11 PM EDT | Special Weather Statement | PHI | Atlantic | 64 min |
| Jul 7, 3:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 45 min |
| Jul 7, 3:16 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 64 min |
| Jul 7, 3:45 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 90 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | PHI | Burlington | 89 min |
| Jul 7, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 34 min |
| Jul 7, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 88 min |
| Jul 7, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 46 min |
| Jul 7, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 57 min |
| Jul 7, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 63 min |
| Jul 7, 5:44 PM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 61 min |
| Jul 7, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 40 min |
| Jul 7, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 74 min |
| Jul 7, 6:48 PM EDT | Special Weather Statement | PHI | Camden | 57 min |
| Jul 7, 7:32 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Salem | 88 min |
| Jul 7, 7:49 PM EDT | Special Weather Statement | PHI | Mercer | 86 min |
| Jul 7, 3:05 PM EDT | Special Weather Statement | PHI | Lehigh | 55 min |
| Jul 7, 3:07 PM EDT | Special Weather Statement | PHI | Monroe | 53 min |
| Jul 7, 4:35 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 55 min |
| Jul 7, 5:46 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 89 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.